# SDR DL757991134

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Depleted
- Location: Aft Lav
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV AFT LEFT H2O EXTINGUISHER USED, CONT NR C05229076.  REPORTED VIA ACARS AND DISPATCHER TO MTC.  F/A SUSPECTED PASSENGER SMOKING IN AFT LEFT LAVATORY AND USED H2O BOTTLE.  REPLACED H2O EXTINGUISHER AND SMOKE DETECTOR.
